# SDR SWAA2024120655754

- Difficulty date: November 1, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 39,945 hours, 18,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE AT LT WING 2024-686013<[01] TOOL USED: CALIPER P/N:500-197-30 S/N: B20189443 DUE DATE: 06-MAR-25.;[02] ON STEP 3; BOND TEST INSTRUMENT P/N: BONDMASTER 600M; S/N: 220052310; DUE DATE: 17-NOV-24.;[03] ON STEP 15. TOOL USED: UT EQUIPMENT. P/N: EPOCH 600. S/N: 120357005. DUE DATE: 10-JUN-25.;[04] PERFORMED INTERIM REPAIR ON O/B AFT FLAP LOWER SURFACE AT LT WING. IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYC. OR 30 MONTHS; WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW.;[05] PERFORMED INTERIM REPAIR ON O/B AFT FLAP LOWER SURFACE AT LT WING. IAW B737-800 SRM 57-53-01-2R-16 REPAIR 16 AND THE REPAIR REQUIRED TAP TEST INSPECTION EVERY 6;875 CYC. OR 30 MONTHS; WHICHEVER COMES FIRST. SEE INDIVIDUAL SIGNOFF BELOW. JOB COMPLETED RII.
